Alert archive / Washington / Gale Warnings in 2017
Gale Warning 80, NWS Seattle, WA
NWS Seattle, WA issued this gale warning at Nov 1, 2017, 4:47 AM PDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 1, 2017, 4:47 AM PDT (11:47 UTC)
- Expired
- Nov 1, 2017, 12:00 PM PDT
- In force
- 7 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted.
925 WHUS76 KSEW 011147 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 447 AM PDT WED NOV 1 2017 PZZ131-132-011800- /O.UPG.KSEW.SC.Y.0263.000000T0000Z-171101T1800Z/ /O.NEW.KSEW.GL.W.0080.171101T1147Z-171101T1500Z/ /O.NEW.KSEW.SC.Y.0264.171101T1500Z-171101T1800Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 447 AM PDT WED NOV 1 2017 ...GALE WARNING IN EFFECT UNTIL 8 AM PDT THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 11 AM PDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 8 AM PDT THIS MORNING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 8 AM TO 11 AM PDT THIS MORNING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WIND AND WAVES...WESTERLY WINDS 25 TO 35 KNOTS DIMINISHING TO 5 TO 20 KNOTS BY THIS AFTERNOON. WIND WAVES 3 TO 6 FEET SUBSIDING TO 3 FT OR LESS BY THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ110-012000- /O.CON.KSEW.RB.Y.0032.171101T1500Z-171102T0000Z/ GRAYS HARBOR BAR- 447 AM PDT WED NOV 1 2017 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 5 PM PDT THIS AFTERNOON... * COMBINED SEAS...4 TO 6 FEET EARLY THIS MORNING INCREASING TO 8 TO 10 FEET BY MID-MORNING. * BAR CONDITION...MODERATE EARLY...BECOMING ROUGH BY LATE MORNING * FIRST EBB...330 PM THIS AFTERNOON. * SECOND EBB...330 AM THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ150-153-156-012000- /O.CON.KSEW.SC.Y.0263.000000T0000Z-171102T0000Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- 447 AM PDT WED NOV 1 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WIND...NORTHWEST WIND 20 TO 30 KNOTS THIS MORNING...EASING TO 15 TO 25 KNOTS ON THIS AFTERNOON. * WAVES...WIND WAVES 4 TO 6 FEET. WEST SWELL BUILDING TO AND PEAKING NEAR 11 FEET AT 9 SECONDS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ170-173-176-012000- /O.CON.KSEW.SC.Y.0263.000000T0000Z-171103T0000Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 447 AM PDT WED NOV 1 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THURSDAY... * WIND...NORTHWEST WIND 20 TO 30 KNOTS...EASING TO 15 TO 25 KNOTS EARLY THIS EVENING. * WAVES...WIND WAVES 4 TO 6 FEET SUBSIDING TO 3 TO 5 FT EARLY THIS EVENING. NORTHWEST SWELL BUILDING TO AND PEAKING 12 FEET AT 8 SECONDS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ130-133-134-011800- /O.CON.KSEW.SC.Y.0263.000000T0000Z-171101T1800Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- ADMIRALTY INLET- 447 AM PDT WED NOV 1 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... * WIND...WESTERLY 15 TO 25 KNOTS EASING TO 5 TO 15 KNOTS BY NOON. * WIND WAVES...2 TO 4 FEET SUBSIDING TO 2 FT OR LESS BY NOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
1 follow-up statement
953 WHUS76 KSEW 011501 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 801 AM PDT WED NOV 1 2017 PZZ131-132-012315- /O.EXT.KSEW.GL.W.0080.000000T0000Z-171101T1900Z/ /O.CAN.KSEW.SC.Y.0264.000000T0000Z-171101T1800Z/ /O.EXB.KSEW.SC.Y.0263.171101T1900Z-171102T0000Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 801 AM PDT WED NOV 1 2017 ...GALE WARNING NOW IN EFFECT UNTIL NOON PDT TODAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 5 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 5 PM PDT THIS AFTERNOON. * WIND AND WAVES...WEST 25 TO 35 KNOTS...EASING TO 15 TO 25 KNOTS BY EARLY AFTERNOON. * WIND WAVES...4 TO 6 FEET...SUBSIDING TO 2 TO 4 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ135-012200- /O.EXB.KSEW.SC.Y.0263.000000T0000Z-171101T2200Z/ PUGET SOUND AND HOOD CANAL- 801 AM PDT WED NOV 1 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * WIND...SOUTHWEST WIND 15 TO 25 KNOTS FROM THE NARROWS ON SOUTH. * WIND WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-011900- /O.EXT.KSEW.SC.Y.0263.000000T0000Z-171101T1900Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 801 AM PDT WED NOV 1 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON PDT TODAY... * WIND...WESTERLY 15 TO 25 KNOTS EASING TO 5 TO 15 KNOTS BY NOON. * WIND WAVES...2 TO 4 FEET SUBSIDING TO 2 FT OR LESS BY NOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ130-134-012200- /O.EXT.KSEW.SC.Y.0263.000000T0000Z-171101T2200Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-ADMIRALTY INLET- 801 AM PDT WED NOV 1 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WIND...WEST 15 TO 25 KNOTS. * WIND WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ110-012315- /O.CON.KSEW.RB.Y.0032.000000T0000Z-171102T0000Z/ GRAYS HARBOR BAR- 801 AM PDT WED NOV 1 2017 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * COMBINED SEAS...BUILDING TO TO 8 TO 10 FEET BY MID-MORNING. * BAR CONDITION...ROUGH DURING THE AFTERNOON EBB CURRENT. * FIRST EBB...330 PM THIS AFTERNOON. * SECOND EBB...330 AM THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ150-153-156-012315- /O.CON.KSEW.SC.Y.0263.000000T0000Z-171102T0000Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- 801 AM PDT WED NOV 1 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WIND...NORTHWEST WIND 20 TO 30 KNOTS THIS MORNING...EASING TO 15 TO 25 KNOTS THIS AFTERNOON. * WAVES...WIND WAVES 4 TO 6 FEET. WEST SWELL PEAKING NEAR 11 FEET AT 8 SECONDS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ170-173-176-012315- /O.CON.KSEW.SC.Y.0263.000000T0000Z-171103T0000Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 801 AM PDT WED NOV 1 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THURSDAY... * WIND...NORTHWEST WIND 20 TO 30 KNOTS...EASING TO 15 TO 25 KNOTS EARLY THIS EVENING. * WAVES...WIND WAVES 4 TO 6 FEET SUBSIDING TO 3 TO 5 FT EARLY THIS EVENING. NORTHWEST SWELL PEAKING AROUND 11 FEET AT 8 SECONDS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Nov 1, 3:47 AM PDT, 1 hour earlier.
Area forecast discussion, Nov 1, 3:47 AM PDT, 1 hour before
Area Forecast Discussion
National Weather Service Seattle WA
347 AM PDT Wed Nov 1 2017
.SYNOPSIS...A cold front along the British Columbia coast this
morning will bring a little light rain to Western Washington
today as it moves southward across the area. A cold upper level
low will bring a better chance of rain on Thursday as it follows
the front southward. The low will weaken and move east Friday
night. Another upper level trough may bring a little more rain
late Saturday and Saturday night.
&&
.SHORT TERM...A weak looking cold front was along the central
B.C. coast early this morning, headed S toward W WA. Coincident
with the front is a 125 kt NW jet streak at 300 mb with an
associated NW 40 kt jet at 850 MB. The model forecast
precipitation with this system seems strongly tied to the
southward movement across W WA of these jet streaks. The models
are in good agreement that light rain will break out over W WA
today as the system crosses the area. The best chance of rain is
over the Cascades, which is reasonable given the strong NW flow
aloft. Precipitation amounts should be light.
Moderate low level onshore flow ahead of the approaching system
has advected low stratus into much of the interior of W WA this
morning. Cloud layers are mainly low MVFR. The deepening and
spreading low level moisture will improve rain chances today. The
onshore flow will have the added bonus of aiding the development
of a convergence zone over Puget Sound this afternoon.
An upper level trough over the southern Yukon this morning will
dive rapidly S through B.C. through tonight, eventually deepening
into a cold closed upper level low and ending up over NW WA on
Thursday. The models have been fairly consistent with the low and
this will be the main precip producer the next few days. Strong
W-SW flow aloft around the S side of the low will produce a wet
day for W WA. Snow levels will lower to 3000-4000 feet Thursday
afternoon over the mountains. There could be enough snow over the
volcanoes to reach borderline snow advisory levels.
The surface low sitting under the upper level low just offshore Thursday
and Friday will increase the NE pressure gradient over the N
interior. At some point, probably Friday, NE Fraser river valley
outflow will crank up. The outflow could easily be strong enough
to generate wind advisory level winds. Unfortunately, the NAM and
GFS aren't in total agreement with the strength and timing of the
maximum NE pressure gradient.
On Friday, as it moves over W WA, the upper level low will be
weakening and elongating into an upper level trough. Shower
activity will diminish and become more spotty. However, cold air
aloft in the trough will lower snow levels over the N interior
down below 1000 feet, so any stray showers over the N could be
mixed with a little snow. Highs on Friday will probably not reach
50. Kam
.LONG TERM...The GFS and ECMWF now agree that the elongated upper
level trough will slide over E WA Friday night and Saturday. This
should reduce the shower activity over W WA to almost nothing.
Good thing, too, since the snow levels across the interior of W WA
Saturday morning should be below 1000 feet. Any stray shower
could contain a little snow. POPs are still in the chance range,
but based on model precip they are probably a little high. So the
although the forecast for Saturday for a chance of rain or snow
showers looks ominous, the chance of showers should be quite low.
The cold air mass through the weekend should keep high
temperatures below 50.
The models agree for the moment that another upper level trough
will dig S over the region Saturday night and Sunday. The pattern
after next weekend still looks active, but should be a little
warmer. Kam
&&
.AVIATION...An upper level trough will drop into central B.C.
today bringing increased clouds and the chance for rain to W WA.
Strong northwest flow remains in place aloft. Low-level onshore flow
allowing for low level marine cloudiness over much of the area will
keep cigs generally MVFR although some locations may dip into
IFR...particularly in locations that see rainfall. Precip is
expected to become more scattered this afternoon and evening as the
front associated with the aforementioned trough moves out of the
area...although there is the prospect of a Puget Sound Convergence
Zone developing over portions of Snohomish and King counties during
that time. As the upper level trough moves closer to the area
Thursday morning...will expect to see an increase in precip activity
once again into Thursday afternoon and evening.
KSEA...Low level marine stratus will linger throughout much of the
TAF forecast period thanks to continued onshore flow. Will see some
slight cig increase as afternoon approaches as the atmosphere
becomes more unstable...but cigs likely to remain solidly in MVFR
conditions for much of the period. Should rain make it to the
terminal...there is certainly the prospect of cigs briefly dipping
down into IFR. Aforementioned PSCZ activity may get close...but
should remain north of the terminal. Winds to remain southerly with
speeds 6-10 knots for much of the TAF forecast period...increasing
to 8-12 knots late tonight. SMR
&&
.MARINE...Onshore flow will continue over the area waters today.
Inherited gale warning for the central and eastern strait failed to
pan out...with winds peaking Tuesday evening...so have replaced said
warning with a small craft advisory as winds have consistently met
that criteria. As gradients gradually relax through the
morning...most headlines look good to come down by afternoon...with
the exception of the outer coastal waters...where it appears SCA
winds are expected to remain in place into Thursday.
A 1004 mb low pressure center will develop near the coast of
central Vancouver Island on Thursday. It will sink south through
the Coastal Waters and slowly weaken on Thursday night and
Friday. As it dips further south on Friday, strong surface high
pressure over the interior of B.C. will initiate NE Fraser Outflow
winds. This may allow for NE Gales Friday over the Northern
Inland Waters, particularly north of the San Juans. The BLI-CYWL
gradient should peak near -15 mb on Fri morning. NE gradients will
slowly weaken on Saturday but could re-strengthen a little on
Sunday. Haner/SMR
&&
.HYDROLOGY...River flooding is not expected the next 7 days.
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...None.
PZ...Small Craft Advisory until 5 PM PDT Thursday for Coastal Waters
From Cape Flattery To James Island 10 To 60 Nm-Coastal
Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10
To 60 Nm.
Small Craft Advisory for rough bar from 8 AM this morning to 5
PM PDT this afternoon for Grays Harbor Bar.
Small Craft Advisory until 5 PM PDT this afternoon for Coastal
Waters From Cape Flattery To James Island Out 10 Nm-Coastal
Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out
10 Nm.
Small Craft Advisory until 11 AM PDT this morning for Admiralty
Inlet-Central U.S. Waters Strait Of Juan De Fuca-East
Entrance U.S. Waters Strait Of Juan De Fuca-Northern Inland
Waters Including The San Juan Islands-West Entrance U.S.
Waters Strait Of Juan De Fuca.
&&
www.weather.gov/seattle
You can see an illustrated version of this discussion at
www.wrh.noaa.gov/sew/gafd/latest_webafd.htmlIn the hours before
Special weather statement, Nov 1, 3:48 AM PDT, 59 minutes before
Special Weather Statement National Weather Service Seattle WA 348 AM PDT Wed Nov 1 2017 WAZ567>569-012300- Cascades of Whatcom and Skagit Counties- Cascades of Snohomish and King Counties- Cascades of Pierce and Lewis Counties- 348 AM PDT Wed Nov 1 2017 ...COOL AND WET WEATHER RETURNS TO THE CASCADES THIS WEEK... A change in the weather pattern will bring cool and wet weather back to the west slopes of the Cascades starting on Wednesday and continuing into this weekend. Snow showers may make travel across the Cascades more difficult through this weekend. A cool upper level low will move over the region late Wednesday night into Thursday. The cooler air mass will drop snow levels to around 3,000 feet on Thursday then lower further to around 1,000 to 2,500 feet Thursday night into Friday. The low snow levels will coincide with moist southwest flow for snow over the Cascades, including the highway passes. WAZ513-012300- Olympics- 348 AM PDT Wed Nov 1 2017 ...COOL AND WET WEATHER RETURNS TO THE OLYMPICS THIS WEEK... A change in the weather pattern will bring cool and wet weather back to the Olympic mountains starting on Wednesday and continuing into this weekend. Snow showers may make travel into the Olympics more difficult through this weekend. A cool upper level low will move over the region late Wednesday night into Thursday. The cooler air mass will drop snow levels to around 3,000 feet on Thursday then lower further to around 1,000 to 2,500 feet Thursday night into Friday. The low snow levels will coincide with moist southwest flow for snow over the Olympics, which will likely impact the road to Hurricane Ridge. www.weather.gov/seattle
The office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 1, 3:08 AM PDT | Small Craft Advisory for Rough Bar | SEW | 14 hr | |
| Nov 1, 4:47 AM PDT | Small Craft Advisory | SEW | 3 hr | |
| Nov 1, 1:48 PM PDT | Gale Watch | SEW | 7 hr | |
| Nov 1, 1:48 PM PDT | Small Craft Advisory | SEW | 19 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.